# SDR EIA990016

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 120-160
- Part time: 53,796 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAIN CABIN BS 120-160 FLOOR PAN FROM BL 0 - LBL 60 HAS CORROSION AND CHAFING, NRC NR 0400.  REPAIRED IAW SRM 53-10-01.  (M)
